|side effects of Kaletra/Truvada
Sep 22, 2005
I have been on Kaletra and Truvada for one week for PEP. I am experiencing bad fatigue, numbness of lips, face and fingertips, skin flushing, increased urination, insomnia and nausea. What can I do to help with these side effects--I am trying to stay away from other meds due to interactions. What are worrisome side effects that I should report to my doctor? Thanks.
Response from Dr. Henry
Those sound fairly typical for that regimen in my experience. Making sure that your are taking the meds with decent sized meals and requesting an anti-nausea medication (such as Reglan or compazine) would be the first place to start (take 30 minutes before meds). KH
Sudden Surge in Cholesterol After 6 Years?
Rash after 2 1/2 years?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.